# SDR SWAA2016011247915

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 44,339 hours, 25,893 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: 6647273
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LATCH ROLLER PUSH ROLL OUT OF ADJUSTMENT.  ADJUSTED ROLLER IAW AMM.
